# SDR CALA2021092401659

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737-9
- Aircraft serial: 31666
- Aircraft time: 42,781 hours, 15,020 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 1872A4001
- Condition: Cracked
- Location: Stabsta129.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION, HFEC VERIFIED, RH HORIZONTAL STAB, LOWER SKIN STA 129.50, 17.1"-18.25" FROM STAB LEADING EDGE ENDS MARKED. REF BY PEMCO NR.11359.0266. ACCOMPLISHED A REPAIR DOUBLER MEASURING 9.5 INCHES X 8.0 INCHES AT THE LOWER HORIZONTAL STAB LOCATED AT STA 129.5 17.1 INCHES TO 18.25 INCHES FROM HORIZONTAL STAB L.E. THIS IS A CAT B REPAIR WITH INSPECTION TRESHOLD AT 56000 FC, INSPECTION INTERVALS AT 9000 FC, INSPECTION METHOD DVI AND LFEC REFERENCE 737 NDT 51-00- 26 PART 6 FIG 1. REPAIR ACCOMPLISHED IAW SRM 55-10-01-2R-11. TOMC APPROVED DIP TO ACCOMPLISH LOWER STAB INSPAR REPAIR INSPECTIONS AT NOTED LOCATION WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS AT EVERY 9,000 FLIGHT CYCLES TO ACCOMPLISH DETAILED VISUAL INSPECTIONS AND EXTERNAL LFEC INSPECTIONS, REF SRM 55-10-01-2R-11 TABLE 204. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE..SP INIT: 56,000 TAFC (INIT WILL ITO TO RIR -0702) RIR:  9000 FC...SP/U366013
